# SDR GTIA2024120238560

- Difficulty date: November 26, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 4,082 hours, 1,579 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT- DURING DESCENT PASSING THRU 5,000FT, STRONG ODOR PRESENT IN COCKPIT. PACK 1 OFF RESOLVED THE ISSUE-PERFORMED PACK #1 DECONTAMINATION OF ECS IAW AMM 21-00-00 AND R/R BOTH PACK FILTERS IAW AMM 22-21-41 OPS CHECK OK LEAK CHECK OK A/C GOOD FOR CONTINUED SERVICE
